# SDR P5CA9600663

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON BRACKET AND AROUND GROUNDING BOLT AT FAIRING SUPPORT, FUSELAGE RT SIDE STA 1660, BETWEEN STR 44 TO 45.  REMOVED CORROSION IAW SRM 51-10-01, INSTALLED HI-LOCK IAW SRM 51-30-02.
